MathSciNet Relay Station
MathSciNet bibliographic data
MR1670356 46A55 (12J15 46A22 90C25)
Gritzmann, Peter; Klee, Victor Separation by hyperplanes in finite-dimensional vector spaces over Archimedean ordered fields. J. Convex Anal. 5 (1998), no. 2, 279–301.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement